This easy to swallow formula has been designed by Calpol for children aged 2 months - 6 years. Containing paracetamol, Calpol can be used to treat pain and fever including cold and flu symptoms to have your little one back to good health in no time!
This strawberry flavoured syrup is gentle on stomachs and is administered through an easy-use syringe.
Suitable for children over 2 months (weighing over 4kg and born after 37 weeks) up to 6 years old. Do not exceed the recommended dose.
Infants aged 2 – 3 months: 2.5ml up to 2 times in 24 hours.
Infants aged 3 – 6 months: 2.5ml up to 4 times in 24 hours.
Children aged 6 – 24 months: 5ml up to 4 times in 24 hours.
Children aged 2 – 4 years 7.5ml up to 4 times in 24 hours.
Children aged 4 – 6 years 10ml up to 4 times in 24 hours.
Each 5ml contains: Paracetamol 120mg
- Contains paracetamol.
- Do not take if taking other paracetamol containing medications.
- If symptoms persist consult your doctor.
- Do not use for more than 3 days without consulting your doctor or pharmacist.
- If your child needs more than the recommended dose or if the fever does not go away, speak to your doctor or pharmacist as soon as possible.
Always read the enclosed leaflet.
Keep out of reach of children.